# SDR AALA202205182127

- Difficulty date: May 12, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 28,173 hours, 11,442 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT HORIZONTAL STABILIZER #4 ELEVATOR HINGE FITTING HAS BEARING WITH EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42.
